# SDR VJ9800610

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 211-212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 211L, L15, .055 X 3 DX=55, 212L, L15-16, .052 X 3 DX=58, 213L, L15-16, .016 X 1/4 DX=16, OUT OF LIMIT IAW DC9 SRM 53-04, FIG 38, SHEET 38.  COLD WORKED DENTS.  VERIFIED NO CRACKS BY HFEC, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-10-3, 53-04, FIG 38, 51-20-0, AND 51-30-2.
